# SDR UALA2011080103973

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 63,664 hours, 9,243 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN TANK SUMP DRAIN LEAKING FUEL.  MEASURED FUEL LEAK TO BE 42 INCHES LONG FROM SUMP DRAIN AFTER 15 MINUTE EVALUATION.  ACCOMPLISHED REPAIR.  SEALED AND REPLACED SUMP DRAIN.  LEAK CHECK GOOD.
